Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

The Betti numbers of $ \overline{\mathcal{M}}_{0,n}(r,d)$


Authors: Ezra Getzler and Rahul Pandharipande
Journal: J. Algebraic Geom. 15 (2006), 709-732
DOI: https://doi.org/10.1090/S1056-3911-06-00425-5
Published electronically: May 2, 2006
MathSciNet review: 2237267
Full-text PDF

Abstract | References | Additional Information

Abstract: We calculate the Betti numbers of the coarse moduli space of stable maps of genus 0 to projective space, using a generalization of the Legendre transform.


References [Enhancements On Off] (What's this?)


Additional Information

Ezra Getzler
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208-2730
Email: getzler@northwestern.edu

Rahul Pandharipande
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544-1000
Email: rahulp@math.princeton.edu

DOI: https://doi.org/10.1090/S1056-3911-06-00425-5
Received by editor(s): February 26, 2005
Published electronically: May 2, 2006

American Mathematical Society